# SDR AALA20021439

- Difficulty date: October 8, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Engine: Ge CF680C2B6
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 146 - EN ROUTE BOS-CDG, RIGHT ENGINE BLEED LIGHT CAME ON ONE HOUR AFTER TAKEOFF.  WIRE AT AFT TERMINAL ON AIR SUPPLY MODULE BROKEN.  RETURNED BACK TO BOS.  LANDED WITHOUT INCIDENT.  REPLACED WIRE, INSTALLED NEW TERMINAL.  BITE ON AIR SUPPLY MODULE SHOWS NO FAULTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
